IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1768

Title: Robust Parametric Estimation of Branching Processes with a Random Number of Ancestors
Authors: Stoimenova, Vessela
Keywords: Branching Processes
Random Number of Ancestors
Power Series Distribution
Parametric Estimation
Robustness
D-Fullness
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 3, (2005), 243p-262p
Abstract: The paper deals with a robust parametric estimation in branching processes {Zt(n)} having a random number of ancestors Z0(n) as both n and t tend to infinity (and thus Z0(n) in some sense). The offspring distribution is considered to belong to a discrete analogue of the exponential family – the class of the power series offspring distributions. Robust estimators, based on one and several sample paths, are proposed and studied for all values of the offspring mean m, 0 < m < ∞, in the subcritical, critical and supercritical case.
Description: 2000 Mathematics Subject Classification: 60J80.
URI: http://hdl.handle.net/10525/1768
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol31-num3-2005-p243-p262.pdf1.39 MBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback